MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS POWERMINI, WITH HAND CONTROLS; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DYONICS POWERMINI, WITH HAND CONTROLS; SAW, POWERED, AND ACCESSORIES
Catalog Number 72201500
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dyonics powermini was overheating.The exact moment at which the issue was noticed or how the procedure was completed is unknown; however, it was reported that the procedure was resumed, without any delay.No further complications were reported.
 
Additional Manufacturer Narrative
H11: internal complaint reference number: case- (b)(4).H2:.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: the reported device was received for evaluation.A visual inspection revealed broken lanyard.The functional evaluation revealed the returned device's motor, motor housing, suction and suction lever worked as intended.It's noted the returned device did not overheat during the functional evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include failure of a concomitant device.Based on this investigation, the need for corrective action is not indicated.

Brand Name
DYONICS POWERMINI, WITH HAND CONTROLS
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24293821
Report Number1643264-2026-00050
Device Sequence Number9435913
Product Code HAB
UDI-Device Identifier03596010621696
UDI-Public3596010621696
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72201500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown